New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2855
   Posted 11/4/2009 7:47 PM (GMT -7)   
I take Valium, 5mgs at night for Restless Leg as the doc did not want to give me Requip with Lexapro.  I have stopped the Lexapro...I'm at the five week period and as I have mentioned before, the withdrawals have been horrific even though I weaned over a four month period.  After this experience, I am wondering if this small dosage of Valium going to give me problems if I ever decide to go off?  I have gone several days now and then without any and haven't noticed any kind of unpleasant symptoms.  But the Lexapro-thing has really scared me and I never want to go through anything like this again.
 
Not going to ask my doctor about this.  He told me 10 mgs of Lexapro was such a small dose I shouldn't have ANY withdrawal symptoms.  Right.  Zap, and brains feeling like they are banging against my skull!
 
Donna
fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: Lexapro and valium


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/5/2009 6:06 AM (GMT -7)   
Good Morning,

If the Valium helps you I would use it as you can wean slowly down on Valium as it comes in doses as low as 2 mg which you can 1/2 to make 1mg dose. I use Valium and I can take up to 8 mgs per day some days I do and then I may go for days without any. I have found this med to be very tolerable at the low doses.

Of course the final decision is yours and I wish you the best.

Gentle Hugs

Kitt

Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 11/5/2009 6:40 AM (GMT -7)   
Hi Donna,

Sorry you are going through this right now. Kitt gave such great advice on the Valium I don't have much to offer except to tell you that I have had no unpleasant sensations while coming off of it.

Take care and have a nice day!

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/8/2009 11:31 AM (GMT -7)   
hI there..i am allowed 2 5 mgs twice daily ..i do take wknd holidays and go without.....if you take any benzo for long periods of time u could hv the problem of addiction now it sounds like u hv that under control though..valium imho is a good med for anxity/panic amongst other ailments....i do hope you get some relief with this let us know how u made out ...lyn
..                          Co Moderator for Crohns , Anxiety/Panic ,Alzheimers....
 
           Crohns,Pyoderma Gangrenosum ,Seizures ,Fibro ,completely Deaf ,Anxiety/Panic,Neuropathy..
 
......I COULD feel sorry for self but where would that get me....I CHOOSE  to fight n survive...
 
.                                    Donate  www.HealingWell,com 
 
                                                        Lyn


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/8/2009 2:43 PM (GMT -7)   

Good advice by Lyn and I agree.  You will know when you do not need the med as you forget to take it and are just fine.  Nanners is another who uses the med on an as needed medication............to stop the anxiety before it gets out of control.

Take care,

Kitt

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:41 AM (GMT -7)
There are a total of 2,735,213 posts in 301,284 threads.
View Active Threads


Who's Online
This forum has 151388 registered members. Please welcome our newest member, ebinease.
179 Guest(s), 3 Registered Member(s) are currently online.  Details
Georgia Hunter, clo2014, tidalmouse


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer